# SDR MWEA98595

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 998114634
- Condition: Misdrilled
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLE DRILLED HOLE ON HORIZONTAL STABILIZER AT STATION XH6 RIB ASSEMBLY AT AFT SPAR AREA.  MAINTENANCE FABRICATED AND INSTALLED BUSHING FOR REPAIR.
